RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 4, Pages 912–936 (Mi izv1873)  

This article is cited in 1 scientific paper (total in 1 paper)

On a family of generalized shift operators

R. J. Grabovskaya, V. I. Kononenko, V. B. Osipov


Abstract: In this paper a special representation of the algebra of differential operators is constructed. Using this representation a family of generalized shift operators is studied for which the $n$th order infinitesimal operators form an arbitrary Lie algebra. Systems of differential equations with bounded operator coefficients, having $n$th order infinitesimal operators in the left sides, are also studied.
Bibliography: 4 titles.

Full text: PDF file (1801 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:4, 865–888

Bibliographic databases:

UDC: 519.4+51.7
MSC: Primary 46L20, 47E05, 47C05; Secondary 45J05
Received: 26.11.1975

Citation: R. J. Grabovskaya, V. I. Kononenko, V. B. Osipov, “On a family of generalized shift operators”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977), 912–936; Math. USSR-Izv., 11:4 (1977), 865–888

Citation in format AMSBIB
\Bibitem{GraKonOsi77}
\by R.~J.~Grabovskaya, V.~I.~Kononenko, V.~B.~Osipov
\paper On a~family of generalized shift operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 4
\pages 912--936
\mathnet{http://mi.mathnet.ru/izv1873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487570}
\zmath{https://zbmath.org/?q=an:0365.47021}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 4
\pages 865--888
\crossref{https://doi.org/10.1070/IM1977v011n04ABEH001749}


Linking options:
  • http://mi.mathnet.ru/eng/izv1873
  • http://mi.mathnet.ru/eng/izv/v41/i4/p912

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. B. Podkolzin, “An infinitesimal object of the hypercomplex system, generated by double cosets, and nonlinear differential equations”, Funct. Anal. Appl., 25:1 (1991), 78–80  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:188
    Full text:79
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020